U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

How much to overdose on seroquel

A 39-year-old member asked:
Dr. Robert Woods
Psychiatry 31 years experience
Overdose = Dangerous: If the overdose was intentional then any dose is dangerous. A suicide attempt is a medical emergency. Seek assistance immediately. The manufacturer re... Read More
Dr. Ed Friedlander
Pathology 45 years experience
Any excess dosing: Don't do it. I could have told you even before the FDA picked up on it that this medicine would make the heart do flip-flops if people take extra tabl... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 33-year-old female asked:
Dr. Harinder Gill
Cardiology 40 years experience
Seroquel (quetiapine): The maximum recommended dose is 800 mg in a day.
A 48-year-old member asked:
Dr. Alfredo Garcia
Pediatrics 57 years experience
Overdose: Any medicine is prescribed at the correct dosage. Any medication taken in excessive amounts is dangerous and can be fatal.
A 30-year-old member asked:
Dr. Ravi Chand
Psychiatry 27 years experience
Seroquel (quetiapine): Seroquel (quetiapine) can increase the cardiac qtc interval causing heart attack and death can also cause severe sedation, coma, head injury, falls e... Read More
A 39-year-old member asked:
Dr. Susan Uhrich
Psychiatry 37 years experience
Seroquel (quetiapine) OD: Would cause lethargy, low blood pressure with a rapid heart rate, irregular heart beat, low potassium and can cause coma and death. These are effects... Read More
A 32-year-old male asked:
Dr. Matthew Smith
Psychiatry 41 years experience
Depends: Very high dose -- "overdose"-- will cause a coma or blood pressure problems or cardiac problems. At lower doses it can make one too sleepy, as a commo... Read More
A male asked:
Dr. Joseph Weiner
Psychiatry 43 years experience
Please get help: Please go to an emergency room and get help. There is hope for you to feel better.
A 39-year-old member asked:
Dr. Julia Irwin
Psychiatry 27 years experience
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue.... Read More
A 43-year-old member asked:
Dr. Paul Grin
Pain Management 37 years experience
Celexa (citalopram) OD call 911: Doses above 40 mg/day of Celexa (citalopram) are not recommended due to the risk of QT prolongation.. Do not take more of this medication than is reco... Read More
A 47-year-old member asked:
Dr. Shariq Refai
Psychiatry 14 years experience
Never do it.: only take medications as prescribed by your physician. if you have overdosed then go to the ER for appropriate care.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership